# SDR REXA2017121201240

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 24,030 hours, 15,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BY SPARE FA JUMPSEAT INOP 
REMOVED AND REPLACED FLASHLIGHT IAW CRJ 900 AMM 25-61-02. OPS CHECK GO
OD AT THIS TIME.
